# SDR DALA2024053005679

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 72,908 hours, 23,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5808 3L DOOR EMERG LIGHTING OUT. CORRECTIVE ACTION: R/R 3L DOOR BATTERY PACK IAW B757 AMM 33-51. OPS CK GOOD. (4868988)
